# SDR AALA201908219009

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 83,662 hours, 11,821 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Generator
- Part number: J540AI4100
- Part serial: 07073638
- Condition: Failed
- Location: Lt Vacuum
- Part time: 45,301 hours, 6,247 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ELECTRICAL ODOR IN AND AROUND LAV# L73. MAINTENANCE ACCOMPLISHED JOB CARD 33L00021001, FOUND LH VACUUM GENERATOR FAULT WITH STRONG ELEC SMELL COMES FROM IT, ALSO IT'S C/B POPPED OUT. REMOVED AND REPLACED RIGHT VACUUM GENERATOR IAW AMM 38-31-55-PAGEBLOCK 401.
